Cohomology and products of real weight filtrations
[Cohomologie et produits de filtrations par le poids réelles]
Annales de l'Institut Fourier, Tome 65 (2015) no. 5, pp. 2235-2271.

On associe à toute variété algébrique réelle un complexe de cochaînes filtré, qui calcule la cohomologie à supports compacts et à coefficients dans 2 de l’ensemble de ses points réels. Unique à quasi-isomorphisme filtré près, il est additif pour les inclusions fermées et acyclique pour la résolution des singularités, est représenté par la filtration duale de la filtration géométrique sur les chaînes semi-algébriques à supports fermés définie par McCrory et Parusiński, et induit une suite spectrale calculant la filtration par le poids sur la cohomologie à supports compacts. Cette suite spectrale est un invariant naturel qui contient les nombres de Betti virtuels.

On montre ensuite que le produit de deux variétés nous permet de comparer le produit des complexes et suites spectrales de poids avec ceux du produit, et on prouve que les produits cup et cap sont filtrés par rapport aux filtrations par le poids réelles.

We associate to each algebraic variety defined over a filtered cochain complex, which computes the cohomology with compact supports and 2 -coefficients of the set of its real points. This filtered complex is additive for closed inclusions and acyclic for resolution of singularities, and is unique up to filtered quasi-isomorphism. It is represented by the dual filtration of the geometric filtration on semialgebraic chains with closed supports defined by McCrory and Parusiński, and induces a spectral sequence which computes the weight filtration on cohomology with compact supports. This spectral sequence is a natural invariant which contains the virtual Betti numbers.

We then show that the cross product of two varieties allows us to compare the product of their respective weight complexes and spectral sequences with those of their product, and prove that the cup and cap products are filtered with respect to the real weight filtrations.

DOI : https://doi.org/10.5802/aif.2987
Classification : 14P25,  14P10,  55U25
Mots clés : variétés algébriques réelles, filtrations par le poids, cohomologie à supports compacts, invariants, produit de variétés, produits cup et cap, dualité de Poincaré
@article{AIF_2015__65_5_2235_0,
     author = {Limoges, Thierry and Priziac, Fabien},
     title = {Cohomology and products of real weight filtrations},
     journal = {Annales de l'Institut Fourier},
     pages = {2235--2271},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {5},
     year = {2015},
     doi = {10.5802/aif.2987},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2987/}
}
TY  - JOUR
AU  - Limoges, Thierry
AU  - Priziac, Fabien
TI  - Cohomology and products of real weight filtrations
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 2235
EP  - 2271
VL  - 65
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2987/
UR  - https://doi.org/10.5802/aif.2987
DO  - 10.5802/aif.2987
LA  - en
ID  - AIF_2015__65_5_2235_0
ER  - 
Limoges, Thierry; Priziac, Fabien. Cohomology and products of real weight filtrations. Annales de l'Institut Fourier, Tome 65 (2015) no. 5, pp. 2235-2271. doi : 10.5802/aif.2987. http://archive.numdam.org/articles/10.5802/aif.2987/

[1] Coste, M.; Mahé, L.; Roy, M.-F. Real algebraic geometry, Lecture Notes in Mathematics, 1524 (1992), pp. viii+418 | Article | MR 1226238

[2] Deligne, Pierre Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. (1971) no. 40, pp. 5-57 | EuDML 103914 | Numdam | MR 498551 | Zbl 0219.14007

[3] Deligne, Pierre Poids dans la cohomologie des variétés algébriques, Proceedings of the International Congress of Mathematicians (Vancouver, B. C., 1974), Vol. 1 (1975), pp. 79-85 | MR 432648 | Zbl 0334.14011

[4] Fichou, Goulwen Motivic invariants of arc-symmetric sets and blow-Nash equivalence, Compos. Math., Volume 141 (2005) no. 3, pp. 655-688 | Article | MR 2135282 | Zbl 1080.14070

[5] Greenberg, Marvin J. Lectures on algebraic topology, W. A. Benjamin, Inc., New York-Amsterdam, 1967, pp. x+235 | MR 215295 | Zbl 0169.54403

[6] Guillén, F.; Navarro Aznar, V.; Pascual Gainza, P.; Puerta, F. Hyperrésolutions cubiques et descente cohomologique, Lecture Notes in Mathematics, 1335, Springer-Verlag, Berlin, 1988, pp. xii+192 (Papers from the Seminar on Hodge-Deligne Theory held in Barcelona, 1982) | MR 972983 | Zbl 0638.00011

[7] Guillén, Francisco; Navarro Aznar, Vicente Un critère d’extension des foncteurs définis sur les schémas lisses, Publ. Math. Inst. Hautes Études Sci. (2002) no. 95, pp. 1-91 | Article | EuDML 104183 | Numdam | MR 1953190 | Zbl 1075.14012

[8] Kurdyka, Krzysztof Ensembles semi-algébriques symétriques par arcs, Math. Ann., Volume 282 (1988) no. 3, pp. 445-462 | Article | EuDML 164472 | MR 967023 | Zbl 0686.14027

[9] Kurdyka, Krzysztof; Parusiński, Adam Arc-symmetric sets and arc-analytic mappings, Arc spaces and additive invariants in real algebraic and analytic geometry (Panor. Synthèses), Volume 24, Soc. Math. France, Paris, 2007, pp. 33-67 | Zbl 1144.14304

[10] McCrory, Clint; Parusiński, Adam Algebraically constructible functions, Ann. Sci. École Norm. Sup. (4), Volume 30 (1997) no. 4, pp. 527-552 | Article | Numdam | Zbl 0913.14018

[11] McCrory, Clint; Parusiński, Adam Virtual Betti numbers of real algebraic varieties, C. R. Math. Acad. Sci. Paris, Volume 336 (2003) no. 9, pp. 763-768 | Article | Zbl 1073.14071

[12] McCrory, Clint; Parusiński, Adam Algebraically constructible functions: real algebra and topology, Arc spaces and additive invariants in real algebraic and analytic geometry (Panor. Synthèses), Volume 24, Soc. Math. France, Paris, 2007, pp. 69-85 | Zbl 1143.14311

[13] McCrory, Clint; Parusiński, Adam The weight filtration for real algebraic varieties, Topology of stratified spaces (Math. Sci. Res. Inst. Publ.), Volume 58, Cambridge Univ. Press, Cambridge, 2011, pp. 121-160 | Zbl 1240.14012

[14] McCrory, Clint; Parusiński, Adam The weight filtration for real algebraic varieties II: classical homology, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM, Volume 108 (2014) no. 1, pp. 63-94 | Article

[15] Peters, Chris A. M.; Steenbrink, Joseph H. M. Mixed Hodge structures, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 52, Springer-Verlag, Berlin, 2008, pp. xiv+470 | Zbl 1138.14002

[16] Spanier, Edwin H. Algebraic topology, Springer-Verlag, New York, 1966, pp. xvi+528 (Corrected reprint of the 1966 original) | Zbl 0477.55001

[17] Totaro, B. Topology of singular algebraic varieties, Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002) (2002), pp. 533-541 | Zbl 1057.14030

Cité par Sources :